# SDR CALA2020122301406

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N418UA
- Make and model: Airbus A320-232
- Aircraft serial: 485
- Aircraft time: 84,389 hours, 33,021 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 829C000001
- Part serial: 9341
- Condition: Faulted
- Location: Lt Slat System
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

EMERGENCY ON APPROACH.  SLATS FAULT DISPLAYED ON UPPER ECAM SCREEN.  - F-CTL FLAPS WENT TO 3 SLATS O.  ACCOMPLISHED OPERATIONAL TEST OF SLAT SYSTEM, PER AMM 27-84-00-710-001-A.  AFTER REPLACEMENT OF NR 1 LT OUTBOARD SLAT ACTUATOR.  LT OUTBOARD SLAT ACTUATOR TYPE ''A'' HAS TORQUE LIMITER INDICATOR SPRING BROKEN.  PERFORMED OPERATIONAL CHECK, OPERATIONS CHECKED GOOD, REF MM27-84-00-710-A.
